MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 POWERPICC PROVENA; Peripherally Inserted Central Catheter (PICC)

C.R. Bard, Inc. (BASD) -3006260740 POWERPICC PROVENA; Peripherally Inserted Central Catheter (PICC)
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the picc line was leakage.Caller contacted medical information with questions regarding how to schedule her medication doses.Caller reported that her picc line was evaluated in the er the previous night due to leakage.Caller stated that, as a result, her medication schedule has been disrupted, and she is seeking guidance on how to resume treatment.Advised the caller to contact her prescribing provider, home infusion pharmacy, or home health nurse for guidance on adjusting her medication schedule.Also advised the caller to have her picc line evaluated, as she reported visiting the er the previous night due to a leaking picc line.During that visit, an additional piece was added to the picc line.The caller stated that she was unable to flush the picc line today.The caller reported that a home health nurse was enroute to her residence to assess the picc line and provide assistance.Additional information received 02sep2026; followed up with hcp, went to oncologist fri (b)(6)2026 before the leakage and scheduled for bloodwork.Pt went to er on (b)(6) for the leakage and er rn replaced tubing that was leaking and added extender.Then the scheduled rn came to do the blood work the next day at her home where the final dose was administered.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.

Brand Name
POWERPICC PROVENA
Common Device Name
Peripherally Inserted Central Catheter (PICC)
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
+1(801)595-0700
MDR Report Key50773782
Report Number3006260740-2026-06710
Device Sequence Number18509540
Product Code LJS
UDI-Device Identifier00801741155031
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS1173108D4
Device Lot NumberREKY1689
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown